MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Actas urologicas espanolas · 1996

[Stasis priapism secondary to PGE1: transformation into high-flow priapism].

Negrín Díaz A, Díaz Romero F, Fernández Ramos J, Gutiérrez Hernández P, Arteaga Serrano F, Bañares Baudet F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Since vasoactive agents were first introduced for the diagnosis and treatment of Erectile Dysfunction (ED), the most feared side effect has been priapism. The arrival of Prostaglandin E1 (PGE1) limited to a large extent the incidence of this complication due to its fast systemic and intracavernous metabolism. A case of stasis priapism following a low dose PGE1 injection (10 mcg) after 48 hours evolution and its surprising conversion to high flow priapism after the surgical procedures performed to solve this complication is presented here.

Для цитирования: Negrín Díaz A, Díaz Romero F, Fernández Ramos J, Gutiérrez Hernández P, Arteaga Serrano F, Bañares Baudet F. [Stasis priapism secondary to PGE1: transformation into high-flow priapism].. Actas urologicas espanolas. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.